# SDR IPXA09155177

- Difficulty date: March 12, 2007
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 5,923 hours, 3,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR CRACK ON FLOOR SUPPORT WEB IN FWD CARGO UNDER LT FWD BALL MAT 131EL AT FR 21.  FABBED AND INSTALLED REPAIR DOUBLER IAW A300 SRM 53-14-00 FIG 711.
